# SDR DALA2018092405732

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,780 hours, 33,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLIDING WINDOW UPPER RAIL IN COCKPIT LEFT HAND SIDE. PERFORMED PERMANENT REPAIR ON SLIDING WINDOW UPPER RAIL IN COCKPIT LEFT HAND SIDE IAW SRM 53-11-12-300-003.
